# SDR 2004UALA01179

- Difficulty date: December 1, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D3104220501
- Part serial: 0809
- Condition: Oversized
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SLIDE TOO LARGE, AS MEASURED WITH TEMPLATE.  SLIDE WAS PACKED INCORRECTLY AT OVERHAUL.  WHEN SLIDE INSTALLATION WAS ATTEMPTED, IT WAS REJECTED DUE TO BEING OVERSIZE.  SLIDE WAS NOT INSTALLED ON A/C.  SLIDE WAS REPACKED PER AIR CRUISER CMM 25-66-01 AND MADE SERVICEABLE.
